# SDR HEEA063453

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 116488P
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING UNSTAKED.  REPLACED WITH SERVICEABLE PART.
